# SDR COMA2009082650188

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 36,286 hours, 33,290 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0217
- Condition: Failed
- Location: Nlg
- Part time: 7,992 hours, 6,471 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM JFK RECEIVED NOSE DOOR WARNING MSG.  EMERGENCY DECLARED, A/C RETURNED TO JFK LANDED SAFELY.  REMOVED AND REPLACED NLG DOOR SELECTOR VALVE.
